# SDR 2001UALA01998

- Difficulty date: September 7, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N916UA
- Make and model: Boeing 737522
- Aircraft serial: 25383
- Aircraft time: 28,488 hours, 21,583 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER FLANGE IS CORRODED BODY STATION 986 FORWARD, RBL 24, WL 208. MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED STRAP REPAIR.
